# SDR CALA2016020800093

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 55,593 hours, 19,606 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

COULD NOT LOWER FLAPS NORMALLY OR WITH ALT FLAPS.  FOUND ALT TE FLAP & TE POS SENSOR CB WERE OUT.  THESE BREAKERS ARE LEVEL WITH FIRST OFFICERS HEADREST.  AFTER CB RESET RAN FLAPS SEVERAL TIMES SUCCESSFULLY.  ACCOMPLISHED FSEU BITE WITH NO FAULTS IAW FIM TASK 27-51-00-810 840.
